CSpace  > 应用数学研究所
rho-White noise solution to 2D stochastic Euler equations
Flandoli, Franco1; Luo, Dejun2,3
2019-12-01
Source PublicationPROBABILITY THEORY AND RELATED FIELDS
ISSN0178-8051
Volume175Issue:3-4Pages:783-832
AbstractA stochastic version of 2D Euler equations with transport type noise in the vorticity is considered, in the framework of Albeverio-Cruzeiro theory (Commun Math Phys 129:431-444, 1990) where the equation is considered with random initial conditions related to the so called enstrophy measure. The equation is studied by an approximation scheme based on random point vortices. Stochastic processes solving the Euler equations are constructed and their density with respect to the enstrophy measure is proved to satisfy a Fokker-Planck equation in weak form. Relevant in comparison with the case without noise is the fact that here we prove a gradient type estimate for the density. Although we cannot prove uniqueness for the Fokker-Planck equation, we discuss how the gradient type estimate may be related to this open problem.
KeywordWhite noise 2D Euler equations Multiplicative noise Fokker-Planck equation Gradient estimates
DOI10.1007/s00440-019-00902-8
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11571347] ; National Natural Science Foundation of China[11688101] ; Special Talent Program of the Academy of Mathematics and Systems Science, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000493683800004
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50628
Collection应用数学研究所
Corresponding AuthorFlandoli, Franco
Affiliation1.Scuola Normale Super Pisa, Pisa, Italy
2.Chinese Acad Sci, Acad Math & Syst Sci, RCSDS, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Flandoli, Franco,Luo, Dejun. rho-White noise solution to 2D stochastic Euler equations[J]. PROBABILITY THEORY AND RELATED FIELDS,2019,175(3-4):783-832.
APA Flandoli, Franco,&Luo, Dejun.(2019).rho-White noise solution to 2D stochastic Euler equations.PROBABILITY THEORY AND RELATED FIELDS,175(3-4),783-832.
MLA Flandoli, Franco,et al."rho-White noise solution to 2D stochastic Euler equations".PROBABILITY THEORY AND RELATED FIELDS 175.3-4(2019):783-832.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Flandoli, Franco]'s Articles
[Luo, Dejun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Flandoli, Franco]'s Articles
[Luo, Dejun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Flandoli, Franco]'s Articles
[Luo, Dejun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.